This is a survey of M-regularity and its applications, expanding on lectures given by the second author at the Seattle conference, in August 2005, and at the Luminy workshop "Geometrie Algebrique Complexe", in October 2005.

Pareschi G., P.M. (2008). M-regularity and the fourier-mukai transform. PURE AND APPLIED MATHEMATICS QUARTERLY, 4(3), 587-611.

M-regularity and the fourier-mukai transform

PARESCHI, GIUSEPPE;
2008

Abstract

This is a survey of M-regularity and its applications, expanding on lectures given by the second author at the Seattle conference, in August 2005, and at the Luminy workshop "Geometrie Algebrique Complexe", in October 2005.
Pubblicato
Rilevanza internazionale
Articolo
Sì, ma tipo non specificato
Settore MAT/03 - Geometria
English
Con Impact Factor ISI
MAXIMAL ALBANESE DIMENSION; ABELIAN-VARIETIES; BIRATIONAL GEOMETRY; THETA-DIVISORS; LINEAR SERIES; BUNDLES
Articolo su invito per il numero dedicato a F. Bogomolov
http://arxiv.org/abs/math/0512645v2
Pareschi G., P.M. (2008). M-regularity and the fourier-mukai transform. PURE AND APPLIED MATHEMATICS QUARTERLY, 4(3), 587-611.
Pareschi, G; Popa, M
Articolo su rivista
File in questo prodotto:
Non ci sono file associati a questo prodotto.

I documenti in IRIS sono protetti da copyright e tutti i diritti sono riservati, salvo diversa indicazione.

Utilizza questo identificativo per citare o creare un link a questo documento: http://hdl.handle.net/2108/29437
Citazioni
  • ???jsp.display-item.citation.pmc??? ND
  • Scopus 10
  • ???jsp.display-item.citation.isi??? 11
social impact